# SDR UALA2011031501236

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 40,813 hours, 5,072 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL VALVE DID NOT COMPLETELY CLOSE AT SHUT DOWN, STILL SHOWED FUEL FLOW.   SUGGEST REPLACING RELAYS K76204 PCN 566-0640 AND K76207 PCN 566-0648.  RELAY K76204 REPLACED, NO HELP.  FOUND INTERMITTENT CONNECTIONS AT D71074P AND D71024P.  REPAIRED CONNECTIONS, INITIATED WRITE UP FOR NR 2 ENG RUN TO CONFIRM FIX.
